# SDR SWIA2020040149846

- Difficulty date: February 20, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H LOWER TRANSCOWL IS CRACKED UNDER THE Z-STIFFENER.        (C-CHECK)   RO:3/29/2020REPAIRED L/H LOWER TRANSCOWL AT Z-STIFFENER COMPLIEING WITH ALL STEPS OF BOMBARDIER REO.
